# SDR IPXA2025101392543

- Difficulty date: September 23, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,497 hours, 12,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960300007
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, CENTER FLAP, TOP SKIN FLANGE, ONE CRACK INDICATION NOTED AT RIB 17. PERFORMED 2X CUTOUTS AT RIB 17 TO RIB 19 FROM REAR SAPR TO STR 2.1 IAW SRM-57-50-00 PARA 4E FIG 205 AND EA 300-5750-27-A4159, STEP 15. .ACCOMPLISHED PERMANENT REPAIR IAW EO-95369-REQ1 AND VT-MAE EA 300-5750-27-A4159.
